# SDR IPXA2021022666120

- Difficulty date: February 8, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3FWD CARGO COMPT INTERCOSTAL CRACK BETWEEN STA.6-30 AND STA.6-50 LON 42L.REMOVED,FABRICATED AND REPLACED CRACKED INTERCOSTAL IAW SRM 51-35-01 AND SRM 51-33-01 (MINOR)
